# SDR AALA20040043

- Difficulty date: January 11, 2004
- Submitted: January 12, 2004
- Operation: Air carrier
- Aircraft: N3507A
- Make and model: Doug DC-9-82
- Aircraft serial: 49801
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DTW  OVERHEAD EMERGENCY LIGHTS AT ROW 6 INOPERATIVE.  REPLACED BATTERY PACK FOR ROW 6.  SYSTEM GOUND CHECKED NORMAL OPERATION.
